Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567300
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. V. Pogorelov
Title: Hilbert's fourth problem
Additional book information: Wiley, New York; Holt, Rinehart and Winston, New York, 1979, vi + 97 pp., $16.00.

References [Enhancements On Off] (What's this?)

  • Felix E. Browder (ed.), Mathematical developments arising from Hilbert problems, Proceedings of Symposia in Pure Mathematics, Vol. XXVIII, American Mathematical Society, Providence, R.I., 1976. MR 0419125
  • 2.
    G. Hamel, Ueber die Geometrien, in denen die Geraden die Kürzesten sind, Dissertation, Göttingen, 1901, 90 pp.
  • Georg Hamel, Über die Geometrieen, in denen die Geraden die Kürzesten sind, Math. Ann. 57 (1903), no. 2, 231–264 (German). MR 1511210, DOI 10.1007/BF01444348

  • Review Information:

    Reviewer: Herbert Busemann
    Journal: Bull. Amer. Math. Soc. 4 (1981), 87-90
    DOI: https://doi.org/10.1090/S0273-0979-1981-14867-9